MathSciNet Relay Station
MathSciNet bibliographic data
MR326308 (48 #4652) 43A22
Friedberg, Stephen H. Multipliers of closed ideals in group algebras. Proc. Amer. Math. Soc. 41 (1973), 541–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement